On the Asymptotics of the Solution of the Cauchy Problem for Some Differential-Difference Parabolic Equations
Differencialʹnye uravneniâ, Tome 41 (2005) no. 4, pp. 538-548
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_4_a10,
author = {A. B. Muravnik},
title = {On the {Asymptotics} of the {Solution} of the {Cauchy} {Problem} for {Some} {Differential-Difference} {Parabolic} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {538--548},
year = {2005},
volume = {41},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_4_a10/}
}
TY - JOUR AU - A. B. Muravnik TI - On the Asymptotics of the Solution of the Cauchy Problem for Some Differential-Difference Parabolic Equations JO - Differencialʹnye uravneniâ PY - 2005 SP - 538 EP - 548 VL - 41 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_2005_41_4_a10/ LA - ru ID - DE_2005_41_4_a10 ER -
A. B. Muravnik. On the Asymptotics of the Solution of the Cauchy Problem for Some Differential-Difference Parabolic Equations. Differencialʹnye uravneniâ, Tome 41 (2005) no. 4, pp. 538-548. http://geodesic.mathdoc.fr/item/DE_2005_41_4_a10/